Follow
Rodrigo Bañuelos
Rodrigo Bañuelos
Verified email at math.purdue.edu - Homepage
Title
Cited by
Cited by
Year
Sharp inequalities for martingales with applications to the Beurling-Ahlfors and Riesz transforms
R Bañuelos, G Wang
2331995
On the hot spots conjecture of j rauch
R Banuelos, K Burdzy
Journal of functional analysis 164 (1), 1-33, 1999
1921999
Brownian motion in cones
R Bañuelos, RG Smits
Probability theory and related fields 108, 299-319, 1997
1431997
Intrinsic ultracontractivity and eigenfunction estimates for Schrödinger operators
R Bañuelos
Journal of functional analysis 100 (1), 181-206, 1991
1371991
The Cauchy process and the Steklov problem
R Bañuelos, T Kulczycki
Journal of Functional Analysis 211 (2), 355-423, 2004
1272004
𝐿^{𝑝}–bounds for the Beurling–Ahlfors transform
R Bañuelos, P Janakiraman
Transactions of the American Mathematical Society 360 (7), 3603-3612, 2008
992008
Brownian motion and the fundamental frequency of a drum
R Bañuelos, T Carroll
961994
Space-time Brownian motion and the Beurling-Ahlfors transform
R Banuelos, PJ Méndez-Hernández
Indiana University mathematics journal, 981-990, 2003
862003
Lévy processes and Fourier multipliers
R Bañuelos, K Bogdan
Journal of Functional Analysis 250 (1), 197-213, 2007
812007
Probabilistic behavior of harmonic functions
R Bañuelos, CN Moore
Birkhäuser, 2012
662012
The foundational inequalities of DL Burkholder and some of their ramifications
R Banuelos
Illinois Journal of Mathematics 54 (3), 789-868, 2010
632010
Martingale transforms and related singular integrals
R Bañuelos
Transactions of the American Mathematical Society 293 (2), 547-563, 1986
601986
Torsional rigidity and expected lifetime of Brownian motion
R Banuelos, M Van den Berg, T Carroll
Journal of the London Mathematical Society 66 (2), 499-512, 2002
592002
The first exit time of planar Brownian motion from the interior of a parabola
R Bañuelos, RD DeBlassie, R Smits
The Annals of Probability 29 (2), 882-901, 2001
552001
A Brascamp-Lieb-Luttinger–type inequality and applications to symmetric stable processes
R Bañuelos, R Latała, P Méndez-Hernández
Proceedings of the American Mathematical Society 129 (10), 2997-3008, 2001
552001
Heat kernel, eigenfunctions, and conditioned Brownian motion in planar domains
R Bañuelos, B Davis
Journal of functional analysis 84 (1), 188-200, 1989
551989
Sharp inequalities for heat kernels of Schrödinger operators and applications to spectral gaps
R Banuelos, PJ Méndez-Hernández
Journal of Functional Analysis 176 (2), 368-399, 2000
512000
Hölder domains and the boundary Harnack principle
R Banuelos, RF Bass, K Burdzy
511991
Symmetric stable processes in cones
R Bañuelos, K Bogdan
Potential Analysis 21, 263-288, 2004
482004
Fourier multipliers for non-symmetric L\'evy processes
R Bañuelos, A Bielaszewski, K Bogdan
arXiv preprint arXiv:1012.4902, 2010
462010
The system can't perform the operation now. Try again later.
Articles 1–20